# SDR USAA2011080500015

- Difficulty date: June 28, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D53480125214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SECTION CONNECTING BETWEEN FR64+17 INCHES TO FR 66+6 INCHES, S39R.  REPLACED SECTION CONNECTING BETWEEN FR64+17 INCHES TO FR 66+6 INCHES, S39R IAW A319 SRM 51-72-11& AIRBUS DRAWING D53480510.
